# SDR CALA2022032100705

- Difficulty date: March 17, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N677UA
- Make and model: Boeing 767322
- Aircraft serial: 30029
- Aircraft time: 72,463 hours, 14,513 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Part number: 148W31316
- Condition: Cracked
- Location: Bs1660-1670
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK- EA5380-01178 REV.A OP.002, 1EA CRACK FOUND BETWEEN BS1660 AND 1670 STR 13AR APPROX. 3/8" IN LENGTH DETAIL REFER FINDING RECORD. TRANSFER WO.643912 AND ORIGINATED BY V906014. SRM 53-80-01-2R-7 RPR 7 TABLE 202 DETAIL XIV FUSELAGE SKIN BS 1660-1670 STR13AR SKIN REPAIRED IAW SRM 53-80-01-2R-7 RPR 7 FIG 201 DETAIL VII. REPEAT INSPECTIONS PER SRM 53-80-01-2R-7 RPR 7 , 5. INSPECTION REQUIREMENTS : TOMC-APPROVAL FROM SC1ELBYC COMMENT INSPECTION THRESHOLD OF DOUBLER BETWEEN BWS1660 AND 1670 STRINGER 13AR 37,500 FLT CYCLES AFTER AIRPLANE DELIVERY OR WITHIN 7,500 FLT CYCLES FROM THE REPAIR INSTALLATION, WHICHEVER COMES LAST. REPEAT INSPECTIONS: 7,500 FLT CYCLES QC RECORDS UPDATE QC REVIEW INIT: 37,500 TAFC (LATER LIMIT) INIT (-0703) WILL ITO TO RIR (-0704) RIR: 7,500 FC...LN/U253409
